MathSciNet Relay Station
MathSciNet bibliographic data
MR2407118 (2009c:14006) 14C05 (14J30 14J32 14N35)
Behrend, Kai; Fantechi, Barbara Symmetric obstruction theories and Hilbert schemes of points on threefolds. Algebra Number Theory 2 (2008), no. 3, 313–345.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement